# SDR AALA201712079028

- Difficulty date: December 6, 2017
- Submitted: December 19, 2017
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 62,666 hours, 27,705 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Computer
- Part number: SIC50591331
- Part serial: AS0679
- Condition: Faulted
- Location: Fuel Feed
- Part time: 15,807 hours, 8,210 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL AUTO FEED FAULT FUEL IN CENTER TANK, PERFORMED ECAM PROCEDURE SYSTEM AND RETURNED NORMAL THEN INTERMITTENTLY REAPPEARED.   MAINTENANCE ACCOMPLISHED TROUBLESHOOTING PER TSM 28-21-00-810-823-A AND REPLACED FUEL QUANTITY INDICATION COMPUTER PER AMM 28-42-34 AND PERFORMED SATISFACTORY OPERATIONS CHECK.
